# SDR EIA2001230

- Difficulty date: May 17, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 69B464751
- Part serial: 000007
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KJFK - ALL MAIN DECK SMOKE DETECTOR LIGHT ILLUMINATED INTERMITTENTLY.  NO SMOKE DETECTED IN AIRCRAFT.  REPLACED MAIN DECK SMOKE DETECTOR MODULE.  (M)
